MathSciNet Relay Station
MathSciNet bibliographic data
MR1005933 03D45 (03C57 06A05)
Downey, Rodney G.; Moses, Michael F. Recursive linear orders with incomplete successivities. Trans. Amer. Math. Soc. 326 (1991), no. 2, 653–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement